# SDR TRAX200800337

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTIFUNCTION SPOILER CLOSEOUT PANEL CRACKED AT INBD AFT CORNER.  REPAIRED SHROUD IAW EO 700-57-065, REO 670-57-51-153A AND 51-75-18.
